zbMATH — the first resource for mathematics

Tableaux on \(k+1\)-cores, reduced words for affine permutations, and \(k\)-Schur expansions. (English) Zbl 1120.05093
The paper under review focuses on \(k\) bounded partitions – those whose largest part is less than or equal to \(k\). These partitions have associated to them a \(k\)-Young lattice and \(k\)-Schur functions, and the related \(k\)-tableaux are defined in terms of \(k+1\)-cores. These objects originated in the study of Macdonald polynomials [L. Lapointe, A. Lascoux and J. Morse, Duke J. Math. 116, 103–146 (2003; Zbl 1020.05069); L. Lapointe and J. Morse, J. Comb. Theory, Ser. A 101, No. 2, 191–224 (2003; Zbl 1018.05101)].
The main result here establishes a bijection between particular saturated chains in the \(k\)-Young lattice and standard \(k\)-tableaux of particular shape. These \(k\)-tableaux are then conjectured to enumerate certain terms in the \(k\)-Schur function expansion of the Macdonald polynomials.

05E05 Symmetric functions and generalizations
05E10 Combinatorial aspects of representation theory
Full Text: DOI
[1] Björner, A.; Brenti, F., Affine permutations of type A, Electron. J. combin., 3, 2, #R18, (1996)
[2] Date, E.; Jimbo, M.; Kuniba, A.; Miwa, T.; Okado, M., Paths maya diagrams and representations of \(\hat{\mathit{sl}}(r, C)\), Adv. stud. pure math., 19, 149-191, (1989)
[3] Fulton, W., Young tableauxwith application to representation theory and geometry, (1997), Cambridge University Press Cambridge
[4] Garsia, A.M.; Haiman, M., A graded representation model for Macdonald’s polynomials, Proc. natl. acad. sci. USA, 90, 3607-3610, (1993) · Zbl 0831.05062
[5] Garvan, F.; Kim, D.; Stanton, D., Cranks and t-cores, Invent. math., 101, 1-17, (1990) · Zbl 0721.11039
[6] Haiman, M., Hilbert schemes, polygraphs, and the Macdonald positivity conjecture, J. amer. math. soc., 14, 941-1006, (2001) · Zbl 1009.14001
[7] James, G.D.; Kerber, A., The representation theory of the symmetric group, (1981), Addison-Wesley Reading, MA
[8] Lascoux, A., Ordering the affine symmetric group, (), 219-231 · Zbl 1065.20502
[9] Lapointe, L.; Lascoux, A.; Morse, J., Tableau atoms and a new Macdonald positivity conjecture, Duke math. J., 116, 103-146, (2003) · Zbl 1020.05069
[10] Lapointe, L.; Morse, J., Tableaux statistics for 2 part Macdonald polynomials, () · Zbl 1077.05099
[11] Lapointe, L.; Morse, J., Schur function analogs for a filtration of the symmetric function space, J. combin. theory A, 101/2, 191-224, (2003) · Zbl 1018.05101
[12] Lapointe, L.; Morse, J., Order ideals in weak subposets of Young’s lattice and associated unimodality conjectures, Ann. comb., 8, 197-219, (2004) · Zbl 1063.06001
[13] L. Lapointe, J. Morse, M. Wachs, Type-A affine Weyl group and the k-Schur functions, in preparation.
[14] Macdonald, I.G., Symmetric functions and Hall polynomials, (1995), Clarendon Press Oxford · Zbl 0487.20007
[15] Misra, K.C.; Miwa, T., Crystal base of the basic representation of \(U_q(\hat{\mathit{sl}}_n)\), Comm. math. phys., 134, 79-88, (1990) · Zbl 0724.17010
[16] G. de B. Robinson, Representation Theory of the Symmetric Group, Edinburgh, 1961. · Zbl 0102.02002
[17] A. Ulyanov, Partitions with bounded part size and permutahedral tilings, unpublished article.
[18] Waugh, D., Upper bounds in affine Weyl groups under the weak order, Order, 16, 77-87, (1999) · Zbl 0952.20031
[19] L. Lapointe, J. Morse, Combinatorial properties of k-Schur functions defined by weak Bruhat order, in preparation. · Zbl 1118.05096
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.